# SDR SWIA202156429

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM CAP HAS CORROSION BETWEEN FS559+109 AND FS559+118   (C-CHECK) RO 2/25/2021   REMOVED AND REPLACED LBL27 FLOOR BEAM CAP FROM FS559+10 TO 559+118, REF CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-34, CRJ200 SRM 51-45-00, CRJ200 SRM 51-42-22, DWG 601R31119, REV-H AND MHI REO 601R-53-51-555, REV--, DATED 2021-01-28. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
